# SDR CVGA20181116001

- Difficulty date: November 9, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N753JL
- Make and model: Cessna 560XL
- Aircraft serial: 5605274
- Aircraft time: 5,058 hours, 3,212 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 663400220
- Condition: Corroded
- Location: Rt Elevator
- Component: Elevator
- Component part number: 6634200214
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH ELEVATOR TORQUE TUBE CORRODED. REMOVED AND REPLACED RH ELEVATOR TORQUE TUBE IAW CESSNA 560XL SRM 51-40-03.
